# SDR MALA060575

- Difficulty date: October 9, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 23,363 hours, 25,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA APPLIED PERMANENT REPAIR TO EXTERNAL FUSELAGE AT STA 725.5 SL1520-1524 IAW MESABA EO S53368.   DAMAGE WAS FOUND ON 5/23/06 AND DEFERRED UNTIL THE 4K CHECK.
